Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC. CO., LTD ASTATO XS 20; PERIPHERAL GUIDE WIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC. CO., LTD ASTATO XS 20; PERIPHERAL GUIDE WIRE
Model Number
PAGH143092
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
05/09/2019
Type of Reportable Event
Malfunction
Event or Problem Description
After removing the guide wire from the pt's artery, we noticed the wire was frayed and the tip appeared to be broken.
Event or Problem Description
New Search
Submit an Adverse Event Report
Brand Name
ASTATO XS 20
Common Device Name
PERIPHERAL GUIDE WIRE
Manufacturer
(Section D)
ASAHI INTECC. CO., LTD
3-100 akatsuki-cho
seto, 48900 71
JA 4890071
MDR Report Key
8839481
Report Number
3004718255-2019-00112
Device Sequence Number
2548231
Product Code
DQX
UDI-Device Identifier
04547327088251
UDI-Public
(01)04547327088251(17)210531(10)180615A251
Combination Product (Y/N)
N
Initial Reporter State
UT
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Biomedical Engineer
Type of Report
Initial,Followup
Report Date
(Section B)
06/24/2019
Report Date
(Section F)
01/13/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
05/31/2021
Device Model Number
PAGH143092
Device Catalogue Number
PAGH143092
Device Lot Number
180615A251
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
06/24/2019
Event Location
Hospital
Date Report to Manufacturer
06/25/2019
Initial Date Received by Manufacturer
Not provided
Supplement Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/29/2019
Supplement Report FDA Received Date
01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
01/13/2020